Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Warped product CR-submanifolds of cosymplectic manifolds

Uddin, Siraj and Khan, Khalid (2011). Warped product CR-submanifolds of cosymplectic manifolds. Ricerche di matematica,60(1):143-149.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations

Google Scholar Search Google Scholar

IRMA ID kbarnesxPUB1
Title Warped product CR-submanifolds of cosymplectic manifolds
Author Uddin, Siraj
Khan, Khalid
Journal Name Ricerche di matematica
Publication Date 2011
Volume Number 60
Issue Number 1
ISSN 1827-3491   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-79957903015
Start Page 143
End Page 149
Total Pages 6
Place of Publication Italy
HERDC Category C1 - Journal Article (DIISR)
DOI http://dx.doi.org/10.1007/s11587-010-0099-0   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 26 Abstract Views  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 01:04:00 CST